Flood, Camden
- When
- August 29, 9:57 PM EST to August 30, 12:55 AM EST
- Where
- Camden County, Haddonfield
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 39.804, -74.960 (the zone’s center; the record gives no point)
The combination of saturated soil conditions and additional heavy rain from thunderstorms early in the evening on the 29th caused minor flooding along the Cooper River later that night. m.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of saturated soil conditions and additional heavy rain from thunderstorms early in the evening on the 29th caused minor flooding along the Cooper River later that night. The Cooper River at Haddonfield was above its 2.8 foot flood stage from 1057 p.m. EDT on the 28th through 155 a.m. EDT on the 29th. It crested at 2.91 feet at 1245 a.m. EDT on the 29th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 29, 7:15 PM EST, 2 hours 42 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 815 PM EDT TUE AUG 29 2006 .UPDATE... WE HAVE LET BOTH WATCHES EXPIRE AS THE SEVERE WEATHER THREAT HAS ENDED. ALSO NO ADDITIONAL FLOODING THAT IS NOT CURRENTLY COVERED BY ADVISORIES OR WARNINGS IS EXPECTED TO DEVELOP. ZONES WILL BE UPDATED TO CONT THE DOWNWARD TREND IN ACTIVITY WE ARE NOTICING. FOR THE SECOND TIME IN THREE DAYS THE SCHUYLKILL BASIN TOOK THE BRUNT OF THE HEAVIEST RAIN AND DOES NOT BODE WELL FOR LATER THIS WEEK. CONCERNING THE TORNADOES...WE WILL BE IN CONTACT WITH CHESTER COUNTY OEM AND WILL TRY TO DO A STORM SURVEY TOMORROW. WIND DAMAGE IN SALEM COUNTY DOES NOT APPEAR TO HAVE BEEN TORNADIC. DELAWARE STATE POLICE WILL BE DOING A FLY-OVER AND WILL LET US KNOW IF THEY FIND ANY TORNADO TYPE DAMAGE TOMORROW. SO FAR GROUND REPORTS FROM NEW CASTLE COUNTY DO NOT SOUND AS IF THE DAMAGE WAS TORNADIC. IN SUMMARY NO TORNADOES WILL BE OFFICIALLY CONFIRMED UNTIL TOMORROW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. TFG PREV AFD ********************************************************** .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... HIGH CAPES TO THE SOUTH OF THE STATIONARY FRONT AND THE CONSIDERABLE SHEAR, IN PART DUE TO THE PROXIMITY OF THE BOUNDARY, ARE RESULTING IN SOME STRONG ROTATING CELLS AND SOME VERY HEAVY DOWNPOURS LATE THIS AFTERNOON. SURFACE REFLECTION OF THE NOT TERRIBLY ROBUST, BUT ROBUST ENOUGH, IMPULSE WILL CROSS THE SOUTHERN PART OF THE AREA LATE THIS EVENING AND THEN MOVE OUT TO SEA. HOWEVER, WE REMAIN DOWNSTREAM OF A MID LEVEL LOW AND THE UPPER JET DOES NOT MOVE THROUGH OUR AREA TOMORROW. HENCE, MOST PLACES RETAIN CHANCE POPS BUT WE DO NOT CARRY AND CONVECTION. THE UPPER JET GRADUALLY MOVES FAR ENOUGH SOUTH TO FORECAST DRY WEATHER FROM LATE WED NIGHT THROUGH THURSDAY NIGHT NORTH AND CENTRAL, BUT ENERGY MOVING OUT OF THAT PERSISTENT MID LEVEL LOW TO OUR WEST AND A NOT TOO DISTANT SURFACE BOUNDARY WILL KEEP SRN ZONES IN CHANCE POPS THROUGH THURSDAY NIGHT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... WE HAVE STAYED CLOSE TO THE COOPERATIVE EFFORT BETWEEN TPC AND HPC REGARDING ERNESTO, WHICH FOR NOW IS NOT FORECAST TO REACH HURRICANE STRENGTH, BUT WHICH MIGHT DO SO FOR 12 TO 24 HRS IF IT TRACKS AS FORECAST OUT TO SEA BRIEFLY ON THURSDAY MORNING AFTER MOVING ACROSS FLORIDA. THE SYSTEM IS FORECAST TO MOVE TO OUR LATITUDE SOMETIME LATE FRIDAY NIGHT, BUT BY THE TIME IT REACHES THAT FAR NORTH THE TWO-THIRDS PROBABILITY CONE PUTS IT ANYPLACE FROM LEXINGTON, KY TO JUST OFF THE CENTRAL DELMARVA. THE POINT FORECAST AT THAT TIME HAS IT MOVING INTO WV NEAR ELKINS. HPC AND TPC HAD BEEN GIVING SOME WEIGHT TO THE 00Z GFS, WHICH STILL HAD ERNESTO PUSHING NORTH AGAINST FAIRLY STRONG HIGH PRESSURE OVER SERN CANADA, AND THAT MAKES SOME INCREASE IN WINDS A DECENT POSSIBILITY. THE WORST CASE SCENARIO WOULD INCLUDE HEAVY RAIN, STRONG WINDS, BEACH EROSION AND TIDAL FLOODING, WHILE THE BEST CASE SCENARIO WOULD INCLUDE LITTLE MORE THAN A GOOD BREEZE. THIS IS SAID TO EMPHASIZE THE UNCERTAINTY INVOLVED IN FORECASTING A TROPICAL SYSTEM BEYOND 72 HOURS. PLEASE FOLLOW SUBSEQUENT FORECASTS. FOR NOW, WE ARE ISSUING A ESF FOR THE POSSIBILITY OF HEAVY RAIN BEGINNING FRIDAY. AFTER ERNESTO, THERE IS NOT GREAT CONTINUITY ON THE MID LEVEL LOW MOVING UP INTO THE GREAT LAKES, BUT THE SYSTEM IS STILL THERE ON THE VARIOUS PROGS AND SO THE FORECAST STAYS UNSETTLED. && .AVIATION... A WARM FRONT FROM A LOW IN CENTRAL PA TO THE MOUTH OF THE DELAWARE BAY HAS BEEN MOVING VERY SLOWLY EAST NORTHEAST TODAY. NORTH OF THE FRONT, WEVE HAD ST OR SC CIGS ALL DAY. SOUTH OF THE FRONT, THE CLOUDS HAVE BROKEN AND THE SUN HAS MADE AN APPEARANCE. THE LOW WAS NEAR SEG THIS AFTERNOON AND WILL MOVE OR REDEVELOP TO THE SOUTHEAST TONIGHT. THE CLOUDS WILL CONTINUE TO TRY TO ERODE FOR THE NEXT FEW HOURS, BUT AFTER SUNSET, THE SC/ST WILL BEGIN TO SPREAD BACK S AS THE LOW MOVES OFF TO THE E AND SE AND WINDS SWING AROUND TO THE NE. SHOWERS AND TSTMS THIS EVENING WILL LOWER CIGS AND VSBYS TO IFR/LIFR. WITH PLENTY OF LOW LEVEL MOISTURE, WE CAN EXPECT LOW CLOUDS AND FOG OVERNIGHT WITH IFR CONDS. EXPECT VSBYS TO IMPROVE AFTER SUNRISE TOMORROW. ST CIGS WILL RISE TO SC BY MID OR LATE MORNING. && .MARINE... LOW PRESSURE WILL MOVE ACROSS THE MARINE AREA TONIGHT. A LARGE HIGH PRESSURE SYSTEM WILL PUSH DOWN FROM THE NORTH WEDNESDAY THROUGH THURSDAY. OUR NEXT WEATHER PROBLEM WILL THEN BE ERNESTO AS IT TRACKS NORTH. THE MILLION DOLLAR QUESTION, AS ALWAYS, IS THE TRACK OF THE STORM. IT APPEARS THAT IT WILL MOVE INLAND AND STAY TO OUR WEST. BUT THE MODELS CERTAINLY DONT AGREE ON JUST HOW FAR WEST. REGARDLESS OF THE ULTIMATE TRACK, ERNESTO WILL MOVE INTO THE STRONG HIGH PRESSURE SYSTEM TO OUR NORTH. THIS WILL TIGHTEN THE PRESSURE GRADIENT AND GIVE US NE TO E WINDS, WHICH, IN TURN, WILL CAUSE WINDS AND SEAS TO INCREASE LATER IN THE WEEK, ESPECIALLY THURSDAY INTO THE WEEKEND. WITH THE HOLIDAY WEEKEND APPROACHING, MARINERS AND ANYONE ELSE VENTURING TO THE AREA WATERS SHOULD KEEP UP TO DATE ON THE LATEST ADVISORIES ON ERNESTO ISSUED BY THE NATIONAL HURRICANE CENTER. && SHORT TERM/LONG TERM...DELISI AVIATION/MARINE...RPW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 549 AM EDT TUE AUG 29 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-301000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 549 AM EDT TUE AUG 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR CECIL COUNTY MARYLAND, NEW CASTLE COUNTY DELAWARE, EASTERN PENNSYLVANIA AND GOOD PART OF WESTERN NEW JERSEY. PLEASE SEE THE LATEST STATEMENT PHLFFAPHI FOR DETAILS. A THREAT OF SEVERE THUNDERSTORMS AND POSSIBLY A TORNADO EXISTS FOR PARTS OF MARYLAND, ALL OF DELAWARE AND EXTREME SOUTHERN NEW JERSEY. PLEASE SEE THE LATEST STATEMENT PHLSPSPHI FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AT THIS TIME THERE IS NO SIGNIFICANT WEATHER EXPECTED DURING THIS PERIOD, HOWEVER, THIS WILL DEPEND ON THE FUTURE TRACK OF ERNESTO. PLEASE SEE THE LATEST BULLETINS BEING ISSUED BY THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY AND EVENING. EBERWINE
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT TUE AUG 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG KUTZTOWN 40.52N 75.78W
08/29/2006 BERKS PA EMERGENCY MNGR
TREES KNOCKED DOWN IN NORTH HEIDELBERG TOWNSHIP. A TREE
WAS ALSO KNOCKED DOWN ON THE CAMPUS OF KUTZTOWN
UNIVERSITY.
0245 PM FLASH FLOOD SHILLINGTON 40.30N 75.97W
08/29/2006 BERKS PA PUBLIC
SIGNIFICANT STREET FLOODING REPORTED ON ROUTE 222 IN
SHILLINGTON.
0245 PM HEAVY RAIN SHILLINGTON 40.30N 75.97W
08/29/2006 E3.00 INCH BERKS PA PUBLIC
3.00 INCHES OF RAIN WAS REPORTED IN JUST 50 MINUTES IN
SHILLINGTON.
0350 PM TSTM WND DMG 5 E WEST GROVE 39.82N 75.73W
08/29/2006 CHESTER PA EMERGENCY MNGR
A ROOF WAS BLOWN OFF A COMMERCIAL BUILDING IN NEW GARDEN
TOWNSHIP ON PENN GREEN ROAD. 2 FUNNEL CLOUDS SIGHTED IN
THE LANDENBERG AREA WITH A POSSIBLE TORNADO TOUCHDOWN.
0400 PM FLASH FLOOD 2 SE PHOENIXVILLE 40.12N 75.49W
08/29/2006 CHESTER PA BROADCAST MEDIA
HIGHWAY, STREET AND POOR DRAINAGE FLOODING REPORTED IN
VALLEY FORGE AS A RESULT OF RAINFALL RATES OF 2 TO 3
INCHES PER HOUR.
0420 PM FUNNEL CLOUD WILMINGTON 39.74N 75.53W
08/29/2006 NEW CASTLE DE EMERGENCY MNGR
A FUNNEL CLOUD WAS OBSERVED JUST WEST OF WILMINGTON NEAR
ROUTE 48. NO TOUCHDOWN OR DAMAGED REPORTED.
0450 PM TSTM WND DMG SALEM 39.57N 75.47W
08/29/2006 SALEM NJ EMERGENCY MNGR
SEVERAL WIRES DOWNED IN SALEM CITY.
0500 PM FLASH FLOOD SHILLINGTON 40.30N 75.97W
08/29/2006 BERKS PA TRAINED SPOTTER
FLASH FLOODING OF STREETS AND SMALL STREAMS AND CREEKS
WERE REPORTED IN SHILLINGTON.
0500 PM HEAVY RAIN GLASSBORO 39.70N 75.11W
08/29/2006 M1.20 INCH GLOUCESTER NJ TRAINED SPOTTER
1.20 INCHES OF RAIN WAS MEASURED IN JUST 30 MINUTES IN
SOUTHWEST GLASSBORO.
0525 PM FLOOD GLASSBORO 39.70N 75.11W
08/29/2006 GLOUCESTER NJ TRAINED SPOTTER
ROAD FLOODING WAS REPORTED IN GLASSBORO.
0540 PM FUNNEL CLOUD BRIDGETON 39.43N 75.23W
08/29/2006 CUMBERLAND NJ TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED IN BRIDGETON.
0545 PM FLOOD ROSENHAYN 39.48N 75.14W
08/29/2006 CUMBERLAND NJ TRAINED SPOTTER
ROAD FLOODING WAS REPORTED IN THE RAINBOW LAKE AREA.
0555 PM TSTM WND GST EXTON 40.03N 75.63W
08/29/2006 E50.00 MPH CHESTER PA TRAINED SPOTTER
A 50 MPH THUNDERSTORM WIND GUST WAS REPORTED IN EXTON,
WITH BRANCHES DOWN.
&&
GORSEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT TUE AUG 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG KUTZTOWN 40.52N 75.78W
08/29/2006 BERKS PA EMERGENCY MNGR
TREES KNOCKED DOWN IN NORTH HEIDELBERG TOWNSHIP. A TREE
WAS ALSO KNOCKED DOWN ON THE CAMPUS OF KUTZTOWN
UNIVERSITY.
0245 PM HEAVY RAIN SHILLINGTON 40.30N 75.97W
08/29/2006 E3.00 INCH BERKS PA PUBLIC
3.00 INCHES OF RAIN WAS REPORTED IN JUST 50 MINUTES IN
SHILLINGTON.
0245 PM FLASH FLOOD SHILLINGTON 40.30N 75.97W
08/29/2006 BERKS PA PUBLIC
SIGNIFICANT STREET FLOODING REPORTED ON ROUTE 222 IN
SHILLINGTON.
0310 PM TSTM WND DMG 5 SSE PARKESBURG 39.89N 75.88W
08/29/2006 CHESTER PA AMATEUR RADIO
WIRES REPORTED DOWN IN COCHRANVILLE.
0315 PM TSTM WND DMG POTTSGROVE 40.26N 75.61W
08/29/2006 MONTGOMERY PA EMERGENCY MNGR
WIRES REPORTED DOWN IN LOWER POTTSGROVE.
0347 PM TSTM WND DMG PHILADELPHIA 40.01N 75.13W
08/29/2006 PHILADELPHIA PA EMERGENCY MNGR
TREE KNOCKED DOWN IN SOUTH PHILADELPHIA.
0350 PM TSTM WND DMG 5 E WEST GROVE 39.82N 75.73W
08/29/2006 CHESTER PA EMERGENCY MNGR
PROBABLE TORNADO IN NEW GARDEN TOWNSHIP. EMERGENCY
MANAGEMENT OFFICIALS REPORTED 1 COMMERCIAL BUILDING
DESTROYED, 3 TO 4 OTHER COMMERCIAL BUILDINGS WITH MINOR
TO MODERATE DAMAGE AND 2 HOMES WITH MINOR DAMAGE. ALSO,
NUMEROUS WIRES DOWN. 2 FUNNEL CLOUDS SIGHTED IN THE
LANDENBERG TO AVONDALE AREAS. REPORTS RECEIVED ABOUT SOME
DEBRIS SEEN FLYING IN THE AIR. A NATIONAL WEATHER SERVICE
SURVEY TEAM WILL VISIT THE AREA WEDNESDAY.
0400 PM FLASH FLOOD 2 SE PHOENIXVILLE 40.12N 75.49W
08/29/2006 CHESTER PA BROADCAST MEDIA
HIGHWAY, STREET AND POOR DRAINAGE FLOODING REPORTED IN
VALLEY FORGE AS A RESULT OF RAINFALL RATES OF 2 TO 3
INCHES PER HOUR.
0400 PM TSTM WND DMG CHESTER HEIGHTS 39.89N 75.47W
08/29/2006 DELAWARE PA EMERGENCY MNGR
WIRES REPORTED DOWN IN CHESTER HEIGHTS.
0400 PM TSTM WND DMG 5 SW BOOTHWYN 39.79N 75.53W
08/29/2006 NEW CASTLE DE EMERGENCY MNGR
WIRES REPORTED DOWN IN BRANDYWINE HUNDRED.
0415 PM TSTM WND DMG WILMINGTON 39.74N 75.53W
08/29/2006 NEW CASTLE DE EMERGENCY MNGR
WIRES REPORTED DOWN ON WOODSDALE ROAD IN WILMINGTON.
0420 PM FUNNEL CLOUD WILMINGTON 39.74N 75.53W
08/29/2006 NEW CASTLE DE EMERGENCY MNGR
A FUNNEL CLOUD WAS OBSERVED JUST WEST OF WILMINGTON NEAR
ROUTE 48, HOWEVER NO TOUCHDOWN WAS OBSERVED OR REPORTED.
0437 PM TSTM WND DMG 5 SW PHOENIXVILLE 40.08N 75.59W
08/29/2006 CHESTER PA EMERGENCY MNGR
WIRES REPORTED DOWN IN CHARLESTOWN TOWNSHIP.
0450 PM TSTM WND DMG SALEM 39.57N 75.47W
08/29/2006 SALEM NJ EMERGENCY MNGR
SEVERAL WIRES DOWN IN SALEM CITY.
0500 PM HEAVY RAIN GLASSBORO 39.70N 75.11W
08/29/2006 M1.20 INCH GLOUCESTER NJ TRAINED SPOTTER
1.20 INCHES OF RAIN WAS MEASURED IN JUST 30 MINUTES IN
SOUTHWEST GLASSBORO.
0500 PM FLASH FLOOD SHILLINGTON 40.30N 75.97W
08/29/2006 BERKS PA TRAINED SPOTTER
FLASH FLOODING OF STREETS AND SMALL STREAMS AND CREEKS
WERE REPORTED IN SHILLINGTON.
0525 PM FLOOD GLASSBORO 39.70N 75.11W
08/29/2006 GLOUCESTER NJ TRAINED SPOTTER
ROAD FLOODING WAS REPORTED IN GLASSBORO.
0540 PM FUNNEL CLOUD BRIDGETON 39.43N 75.23W
08/29/2006 CUMBERLAND NJ TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED IN BRIDGETON, HOWEVER NO
TOUCHDOWN WAS OBSERVED OR REPORTED.
0545 PM FLOOD ROSENHAYN 39.48N 75.14W
08/29/2006 CUMBERLAND NJ TRAINED SPOTTER
ROAD FLOODING WAS REPORTED IN THE RAINBOW LAKE AREA.
0555 PM TSTM WND GST EXTON 40.03N 75.63W
08/29/2006 M50.00 MPH CHESTER PA TRAINED SPOTTER
A 50 MPH THUNDERSTORM WIND GUST WAS REPORTED IN EXTON,
WITH BRANCHES DOWN.
0600 PM HEAVY RAIN ROYERSFORD 40.19N 75.54W
08/29/2006 M2.04 INCH MONTGOMERY PA TRAINED SPOTTER
2.04 INCHES OF RAIN WAS MEASURED IN ROYERSFORD. THERE
WERE REPORTS OF SOME BASEMENT FLOODING IN PARTS OF
WESTERN MONTGOMERY COUNTY.
0615 PM TSTM WND DMG FEDERALSBURG 38.69N 75.77W
08/29/2006 CAROLINE MD EMERGENCY MNGR
SOME TREES WERE REPORTED DOWN IN FEDERALSBURG. A COUPLE
OF REPORTS OF A FUNNEL CLOUD WAS REPORTED NEAR
FEDERALSBURG LOOKING IN THE DIRECTION TOWARD SEAFORD IN
DELAWARE.
0615 PM FLOOD PHOENIXVILLE 40.14N 75.52W
08/29/2006 CHESTER PA TRAINED SPOTTER
MINOR FLOODING REPORTED ALONG THE FRENCH AND PICKERING
CREEKS NEAR PHOENIXVILLE.
0615 PM FUNNEL CLOUD 2 SSW LAUREL LAKE 39.30N 75.04W
08/29/2006 CUMBERLAND NJ TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED IN MAURICE TOWNSHIP, HOWEVER
NO TOUCHDOWN WAS OBSERVED OR REPORTED.
0615 PM TSTM WND DMG PENNSVILLE 39.66N 75.51W
08/29/2006 SALEM NJ EMERGENCY MNGR
WIRES REPORTED DOWN IN THE PENNSVILLE AND PITTSGROVE
AREAS.
0625 PM HEAVY RAIN EXTON 40.03N 75.63W
08/29/2006 M2.07 INCH CHESTER PA NWS EMPLOYEE
2.07 INCHES OF RAIN WAS MEASURED IN EXTON.
0645 PM TSTM WND GST 5 NE WOODBINE 39.28N 74.74W
08/29/2006 M45.00 MPH CAPE MAY NJ TRAINED SPOTTER
A THUNDERSTORM WIND GUST TO 45 MPH WAS MEASURED IN
TUCKAHOE.
0650 PM FUNNEL CLOUD WOODBINE 39.23N 74.81W
08/29/2006 CAPE MAY NJ TRAINED SPOTTER
A FUNNEL CLOUD AND PEA SIZE HAIL WAS REPORTED IN
WOODBINE.
0700 PM FUNNEL CLOUD 4 N SEA ISLE CITY 39.21N 74.70W
08/29/2006 CAPE MAY NJ TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED IN SEAVILLE. IT WAS OBSERVED
AS LOWERING A QUARTER OF THE WAY DOWN TO THE GROUND AT
TIMES IN THE VICINITY OF CORSON TAVERN ROAD. NO TOUCHDOWN
HOWEVER WAS OBSERVED OR REPORTED.
0730 PM HEAVY RAIN PENNSVILLE 39.66N 75.51W
08/29/2006 M2.25 INCH SALEM NJ PUBLIC
2.25 INCHES OF RAIN WAS MEASURED FROM THUNDERSTORMS.
STILL RAINING AT THE TIME OF MEASUREMENT READING.
0735 PM FLOOD WOODBINE 39.23N 74.81W
08/29/2006 CAPE MAY NJ TRAINED SPOTTER
STREET FLOODING WAS REPORTED IN WOODBINE.
0745 PM FLOOD SEA ISLE CITY 39.15N 74.70W
08/29/2006 CAPE MAY NJ TRAINED SPOTTER
STREET FLOODING IN SEA ISLE CITY WITH WATER REPORTED TO
BE NEARLY 2 FEET DEEP, WHICH FLOODED A COUPLE OF
VEHICLES.
0800 PM HEAVY RAIN PHILADELPHIA 40.01N 75.13W
08/29/2006 M1.88 INCH PHILADELPHIA PA ASOS
1.88 INCHES OF RAIN WAS MEASURED AT THE PHILADELPHIA
INTERNATIONAL AIRPORT.
0800 PM HEAVY RAIN WILMINGTON 39.74N 75.53W
08/29/2006 M1.60 INCH NEW CASTLE DE ASOS
1.60 INCHES OF RAIN WAS MEASURED AT THE NEW CASTLE COUNTY
AIRPORT IN WILMINGTON.
&&
GORSEThe national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2006Every state in 2006This day in weather historyWarnings in New Jersey, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5529607.